# SDR 97ZZZM645

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxy Transducer
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, CREW 02 GAUGE READS 200 PSI, RETURNED TO 1500 PSI, THEN BACK TO 200 PSI.  RETURNED TO GATE.  RESEATED AND CLEANED CREW 02 TRANSDUCER, READS NORMAL AS PER MM 35-10-00.
